get him to the doctor.....that should be check out asap..billy
I agree with WD severe abdominal pain is not a normal side effect of incivek, seek medical attention ASAP
I had this symptom, and landed in the ER and hospital for a couple of nights. The likely culprit: pancreatitis, likely related to the high fat consumption required by the PI.
Also, maybe a stool softener/laxative may be helpful.
And a note of caution--if you do go to the ER, bring several days supply of your PI. My hospital pharmacy did not stock it, and had I not brought my own, and insisted on remaining compliant, I likely would have had to stop.
My husband is on week 5 and we have been battling the severe abdominal pain since week one. We present to the ER with every episode and they remove fluid (ascites) from his abdomen. The fluid is negative for infection (peritonitis) so they treat him with IV pain meds to manage his pain. I'm feeling helpless...hate seeing him in this much pain but not sure what to do. We try to catch the pain early with oral pain meds but have been unsuccessful at controlling it. I too would welcome any/all advice.